Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

Characterization of quasi-Banach spaces which coarsely embed into a Hilbert space


Author: N. Lovasoa Randrianarivony
Journal: Proc. Amer. Math. Soc. 134 (2006), 1315-1317
MSC (2000): Primary 46B20; Secondary 51F99
Published electronically: October 25, 2005
MathSciNet review: 2199174
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a quasi-Banach space coarsely embeds into a Hilbert space if and only if it is isomorphic to a linear subspace of $ L_0(\mu)$ for some probability space $ (\Omega, \mathcal{B}, \mu)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B20, 51F99

Retrieve articles in all journals with MSC (2000): 46B20, 51F99


Additional Information

N. Lovasoa Randrianarivony
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
Address at time of publication: Department of Mathematics, University of Missouri-Columbia, Mathematical Sciences Building, Columbia, Missouri 65211-4100
Email: nirina@math.tamu.edu, lova@math.missouri.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08416-9
PII: S 0002-9939(05)08416-9
Keywords: Coarse embedding, uniform embedding
Received by editor(s): November 17, 2004
Published electronically: October 25, 2005
Additional Notes: The author was supported in part by NSF 0200690 and Texas Advanced Research Program 010366-0033-20013.
This paper represents a portion of the author’s dissertation being prepared at Texas A&M University under the direction of William B. Johnson.
Communicated by: David Preiss
Article copyright: © Copyright 2005 by the author



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia